# SDR DALA2016102107549

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 834 hours, 711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT IN CEILING OF FIRST CLASS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY IN CEILING AT ROWS 1AB.
